Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 81, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 9, 2011, 10:12 AM EDT for Crawford County, Dubois County, Perry County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 10:12 AM EDT (14:12 UTC)
- Expired
- Apr 9, 2011, 10:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Dubois County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:25 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2430 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS53 KLMK 091412
SVRLMK
INC025-037-123-KYC027-163-091445-
/O.NEW.KLMK.SV.W.0081.110409T1412Z-110409T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
912 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 945 AM CDT/1045 AM EDT/
* AT 1009 AM EDT/909 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FERDINAND TO MATTINGLY...MOVING EAST AT
65 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HARDINSBURG...
STEPHENSPORT AND AMMONS...
WOODROW AND RHODELIA...
MIFFLIN AND ROSETTA...
SIROCCO AND HAYSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3832 8646 3780 8616 3771 8622 3769 8664
3779 8668 3791 8666 3791 8669 3789 8674
3801 8678 3810 8679 3813 8682 3819 8680
3820 8687 3829 8691
TIME...MOT...LOC 1412Z 261DEG 56KT 3826 8689 3778 8660
WIND...HAIL 60MPH <.50IN
$$
TWF1 follow-up statement
877
WWUS53 KLMK 091434
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 AM CDT SAT APR 9 2011
INC025-037-123-KYC027-163-091445-
/O.CON.KLMK.SV.W.0081.000000T0000Z-110409T1445Z/
DUBOIS IN-CRAWFORD IN-PERRY IN-MEADE KY-BRECKINRIDGE KY-
934 AM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM
CDT/1045 AM EDT/ FOR NORTHEASTERN BRECKINRIDGE...WESTERN MEADE...
NORTHEASTERN PERRY...SOUTHWESTERN CRAWFORD AND SOUTHEASTERN DUBOIS
COUNTIES...
AT 1033 AM EDT/933 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND SMALL HAIL. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRANTSBURG TO
CORNERS...MOVING EAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHEASTERN BRECKINRIDGE...NORTHEASTERN
PERRY...SOUTHEASTERN DUBOIS...SOUTHWESTERN CRAWFORD AND WESTERN
MEADE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3830 8681 3832 8646 3780 8616 3771 8622
3771 8629
TIME...MOT...LOC 1434Z 261DEG 56KT 3831 8646 3783 8617
WIND...HAIL 60MPH <.50IN
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 7:26 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 9, 7:26 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 726 AM EDT SAT APR 9 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TODAY AND TONIGHT)... IT APPEARS SCATTERED SHOWERS AND TSTMS WILL MOVE INTO OUR FORECAST AREA THIS MORNING AND POSSIBLY BECOME STRONG TO SVR THIS AFTERNOON ...MOST LIKELY ACRS OUR EASTERN AREAS WITH MAX DESTABILIZATION AND INCREASING DEEP LAYER SHEAR. SURFACE ANALYSIS SHOWS A QUASISTATIONARY BOUNDARY NEAR THE OHIO RIVER EWD TO JUST SOUTH OF LEXINGTON. THIS BOUNDARY SHOULD LIFT NWD TODAY WHILE NRN MO SHRTWV TROF DROPS SEWD OVER RIDGE INTO SERN INDIANA THIS AFTERNOON AND TO THE VIRGINIAS TNGT. NERN MO/WRN IL MCS WILL LIKELY WEAKEN AS IT TRACKS ESE THIS MORNING WITH REDEVELOPMENT ON THE SOUTHERN FRINGES DURG THE AFTERNOON FUELED BY DIURNAL HEATING/AFOREMENTIONED DESTABILIZATION AND INCREASING WNW FLOW IN THE UPPER LEVELS. WILL KEEP POPS IN THE SCATTERED CATEGORY WITH THE BEST CHC OF SEVERE MOST LIKELY ACRS OUR ERN/SERN COUNTIES. THIS SUPPORTED BY THE SPC WRF/NAM/HRRR. TEMPS WILL WARM TODAY TO THE WARMER GFS MOS GUIDANCE (LOWER TO MID 80S). ALL STORMS SHOULD BE EXITING OUR FORECAST AREA BY 00Z THIS EVENING. TEMPS WILL REMAIN MILD (60S) BUOYED BY S/SW FLOW DESPITE DECREASING CLOUDS. .LONG TERM (SUNDAY - FRIDAY)... THE DEEP ELONGATED 500MB TROUGH CURRENTLY DIGGING ITS HEELS OVER SOUTHERN CALIFORNIA WILL SPEED UP A BIT BY EARLY SUNDAY AS RIDGING BUILDS OVER THE PACIFIC NORTHWEST. AS THIS TROUGH MOVES TOWARDS THE MIDWEST...LOW PRESSURE WILL DEVELOP LATE SUNDAY ACROSS NEBRASKA OR IOWA...QUICKLY MOVING NORTHEAST ACROSS LAKE SUPERIOR BY EARLY MONDAY. AS SURFACE PRESSURES FALL TO OUR NORTHWEST SUNDAY...SOUTHWEST WINDS WILL STRENGTHEN AND BECOME BREEZY BY AFTERNOON. WITH STRONG RIDGING ALOFT AND WITH THE EXPECTED POSITION OF THE WARM FRONT WAY NORTH ACROSS THE GREAT LAKES...ANTICIPATE THAT SUNDAY WILL STAY DRY WITH PARTLY CLOUDY SKIES. RECORD HIGHS ARE EXPECTED SUNDAY FOR LOUISVILLE LEXINGTON AND FRANKFORT. SUNDAY/S FORECAST HIGHS RECORD HIGHS LOUISVILLE 88 84 (1977) BOWLING GREEN 87 90 (1995) LEXINGTON 85 82 (1978) FRANKFORT 86 84 (2001) VERY MILD TEMPERATURES EXPECTED SUNDAY NIGHT AS THE BOUNDARY LAYER WILL TEND TO STAY MIXY AHEAD OF A SHARP SURFACE TROUGH. ALL RECENT GUIDANCE HAVE BEEN CONSISTENT IN ADVERTISING A LINE OF SHOWERS AND THUNDERSTORMS PRECEDING THIS TROUGH ACROSS THE OHIO VALLEY DURING THE MORNING TO MID-DAY HOURS. PRECIP WILL LIKELY START NORTHWEST OF THE OHIO RIVER CLOSE TO OR SHORTLY AFTER DAWN...OVERSPREADING THE ENTIRE REGION BY LATE MORNING TO EARLY AFTERNOON. ALTHOUGH PRECIPITABLE MOISTURE WILL INCREASE JUST PRIOR TO THIS LINES EXPECTED ARRIVAL...THE PROGRESSIVE NATURE OF THESE STORMS WILL TEND LIMIT AVERAGE AREAL PRECIPITATION AMOUNTS TO BETWEEN ONE HALF INCH AND ONE INCH OF RAIN. DESPITE A STRONG LOW LEVEL WIND FIELD JUST AHEAD OF THIS FRONTAL PASSAGE...LIMITED INSTABILITY AND A LACK OF STRONGER DYNAMICS WILL PRECLUDE A WIDESPREAD SEVERE THREAT OUTSIDE OF A VERY ISOLATED DAMAGING WIND GUST. IN FACT...FORECAST SOUNDINGS HINT THAT THE BULK OF ANY CONVECTION MAY ACTUALLY DEVELOP RIGHT BEHIND THE COLD FRONT/WIND SHIFT. LATER MONDAY...BEHIND THIS CONVECTION...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 10 TO 20 MPH WITH HIGHER GUSTS. HIGH PRESSURE OF PACIFIC ORIGIN WILL QUICKLY BUILD ACROSS THE OHIO VALLEY TUESDAY. AS THE 500MB TROUGH AXIS MOVES EAST ACROSS THE APPALACHIANS EARLY TUESDAY...SKIES SHOULD CLEAR DURING THE MORNING HOURS. A COUPLE OF NICE DAYS ARE THEN EXPECTED WITH MOSTLY CLEAR SKIES THROUGH THURSDAY MORNING WITH TEMPERATURES JUST A FEW DEGREES ABOVE SEASONAL MID-APRIL MAX AND MIN VALUES OF 66/ 46. BY THURSDAY AFTERNOON A TROUGH IS FORECAST BY THE ECMWF AND THE GFS TO DEVELOP AND DEEPEN ACROSS THE LOWER MISSOURI VALLEY. THIS FEATURE WILL THEN MOVE SLOWLY EAST ACROSS THE OHIO VALLEY...BRINGING COOLER TEMPERATURES AND A CHANCE OF SHOWERS LATE THURSDAY THROUGH FRIDAY. && .AVIATION (12Z TAF ISSUANCE)... BRIEF MVFR CONDS IN FOG WILL GIVE WAY TO MOSTLY VFR CONDS THRU THE PERIOD WITH THE EXCEPTION OF LOWER CONDS IN TSTMS. TSTM COMPLEX EXTENDING FROM ECNTRL IL THRU STL INTO SE MO WILL CONTINUE TO MOVE EASTWARD. EXPECT COVERAGE OF STORMS TO DECREASE A BIT THRU THE MID MORNING HOURS WITH MOST STORMS ON THE COOL SIDE OF A BOUNDARY JUST SOUTH OF SDF AND LEX. ALL/MOST STORMS THIS MORNING...ESPECIALLY IN THE SDF AND LEX VCNTY SHOULD BE EVEVATED WITH HAIL AND HEAVY RAIN BEING THE PRIMARY THREATS. WILL CONTINUE VCNTY REMARK FOR STORMS WITH COVERAGE STILL EXPECTED TO BE SCATTERED...WITH THE MOST NUMEROUS ACTIVITY LIKELY IN THE SDF AND LEX VCNTYS. MAY NEED TO AMEND LATER TO UPGRADE VCNTY REMARK TO MORE CATEGORICAL WORDING AS STORMS MOVE CLOSER. STORMS COULD CERTAINLY PRODUCE IFR TO MVFR CONDS IF THEY GO OVER A TAF SITE. COMPLEX OF STORMS SHOULD BE EAST OF ALL TAF SITES BY MID/LATE AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........DK/11 LONG TERM.........JSD AVIATION..........DK/11
Hazardous weather outlook, Apr 9, 4:00 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 AM EDT SAT APR 9 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 AM EDT SAT APR 9 2011 /300 AM CDT SAT APR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL TRAVERSE OUR REGION TODAY. INCREASING INSTABILITY AND WINDS ALOFT WILL COMBINE WITH AMPLE MOISTURE AND RESULT IN THE STRONGEST STORMS DURING THE AFTERNOON...MAINLY EAST OF INTERSTATE 65. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION MONDAY MORNING AHEAD OF A COLD FRONT. ISOLATED STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS AS WELL AS LIGHTNING AND BRIEF HEAVY RAIN. ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA BEGINNING THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HAIL AND DAMAGING WINDS TODAY. SPOTTERS WILL LIKELY BE NEEDED AGAIN MONDAY MORNING. 11/JSD
In the hours before
Special weather statement, Apr 9, 9:38 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 AM EDT SAT APR 9 2011
INZ083-091415-
DUBOIS-
938 AM EDT SAT APR 9 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL
HAIL...AND STRONG WINDS...
AT 932 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHINGTON TO 29
MILES SOUTHWEST OF WINSLOW TO 31 MILES WEST OF LIVERMORE...AND MOVING
EAST AT 50 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
PORTERSVILLE AND MILLERSPORT...
IRELAND AND HAYSVILLE...
KELLERVILLE AND HUNTINGBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3851 8708 3851 8707 3852 8700 3850 8695
3850 8689 3853 8685 3853 8674 3827 8691
3820 8692 3820 8708 3821 8708 3832 8709
TIME...MOT...LOC 1335Z 252DEG 41KT 3870 8718 3812 8758
3764 8762
AMLSpecial weather statement, Apr 9, 10:00 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT SAT APR 9 2011
INZ083-084-089-KYZ023>025-091445-
BRECKINRIDGE-CRAWFORD-DUBOIS-HANCOCK-MEADE-PERRY-
900 AM CDT SAT APR 9 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...AND
STRONG WINDS...
AT 955 AM EDT/855 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF WINSLOW TO 7 MILES NORTHWEST OF WHITESVILLE...AND
MOVING EAST AT 50 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HAWESVILLE...
HARDINSBURG...
TELL CITY...
WEBERSTOWN AND FLORAL...
HUNTINGBURG AND PETRI...
BRETZVILLE AND VICTORIA CROSSROADS...
KYANA AND SAINT MARKS...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3833 8647 3776 8618 3772 8621 3771 8622
3769 8672 3774 8683 3783 8686 3783 8692
3788 8691 3790 8693 3789 8698 3793 8699
3794 8693 3799 8686 3801 8678 3810 8679
3813 8682 3819 8680 3820 8708 3832 8709
TIME...MOT...LOC 1400Z 265DEG 41KT 3825 8711 3777 8688
AMLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:38 AM EDT | Special Weather Statement | LMK | Dubois | 37 min |
| Apr 9, 9:54 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 36 min |
| Apr 9, 10:00 AM EDT | Special Weather Statement | LMK | Perry | 45 min |
| Apr 9, 10:22 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 23 min |
| Apr 9, 10:35 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 25 min |
| Apr 9, 10:43 AM EDT | Special Weather Statement | LMK | Clark, Crawford, Floyd, Scott, Washington | 47 min |
| Apr 9, 10:55 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 35 min |
| Apr 9, 11:21 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 24 min |
| Apr 9, 11:27 AM EDT | Special Weather Statement | LMK | Jefferson | 33 min |
| Apr 8, 9:13 PM EDT | Special Weather Statement | LMK | Clark | 47 min |
| Apr 8, 9:40 PM EDT | Special Weather Statement | LMK | Clark | 20 min |
| Apr 9, 11:16 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 29 min |
| Apr 9, 11:32 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 28 min |
| Apr 9, 11:44 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 46 min |
| Apr 9, 11:52 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 23 min |
| Apr 9, 12:05 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 25 min |
| Apr 9, 12:14 PM EDT | Special Weather Statement | LMK | Fayette | 31 min |
| Apr 9, 12:20 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 25 min |
| Apr 9, 12:27 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Apr 9, 12:30 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 30 min |
| Apr 9, 12:47 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Apr 9, 1:03 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Apr 9, 1:07 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 23 min |
| Apr 9, 1:13 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 32 min |
| Apr 9, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 22 min |
| Apr 9, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 35 min |
| Apr 9, 1:33 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Apr 9, 1:38 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 37 min |
| Apr 9, 1:52 PM EDT | Special Weather Statement | LMK | Madison | 8 min |
| Apr 9, 1:57 PM EDT | Tornado Warning | LMK | Casey | 3 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.